# SDR ASOA20161105090

- Difficulty date: November 5, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670363676
- Condition: Cracked
- Location: Bs 821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APRON STRUCTURE, MACHINED BEAM BS 821.31 IS CRACKED.  COMPLIED WITH EA 32-2016-237 AND EC/TC EA 32-2016-237.
